RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2019, Number 2, Pages 29–38 (Mi ivm9437)  

This article is cited in 1 scientific paper (total in 1 paper)

The main theorem for (anti)self-dual conformal torsion-free connection

L. N. Krivonosov, V. A. Lukyanov

Nizhny Novgorod State Technical University, 24 Minin str., Nizhny Novgorod, 603950, Russia

Abstract: In this paper we obtain results that occur on a four-manifold of conformal torsion-free connection with all possible signatures of angular metric. It is proved that three of the four terms of the formula for the decomposition of the basic tensor are equidual, one is skew-dual. Based on this result we find conditions for (anti)self-duality of external 2-forms, which are part of components of the conformal curvature matrix. With the help of the last result, the main theorem is proved: a conformal torsion-free connection on a four-manifold with the signatures of the angular metric $s=\pm 4;0$ is (anti)self-dual if and only if the Weyl tensor of the angular metric and the exterior 2-form $\Phi _{0}^{0}$ are (anti)self-dual and Einstein and Maxwell's equations are satisfied. In particular, the normal conformal Cartan connection is (anti)self-dual iff the Weyl tensor of the angular metric is the same.

Keywords: conformal connection, (anti)self-duality, Weyl tensor, conformal curvature, Einstein equations, Maxwell's equations.

DOI: https://doi.org/10.26907/0021-3446-2019-2-29-38

Full text: PDF file (197 kB)
References: PDF file   HTML file

UDC: 514.756
Received: 13.01.2018
Revised: 13.01.2018
Accepted: 20.06.2018

Citation: L. N. Krivonosov, V. A. Lukyanov, “The main theorem for (anti)self-dual conformal torsion-free connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, no. 2, 29–38

Citation in format AMSBIB
\Bibitem{KriLuk19}
\by L.~N.~Krivonosov, V.~A.~Lukyanov
\paper The main theorem for (anti)self-dual conformal torsion-free connection
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2019
\issue 2
\pages 29--38
\mathnet{http://mi.mathnet.ru/ivm9437}
\crossref{https://doi.org/10.26907/0021-3446-2019-2-29-38}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9437
  • http://mi.mathnet.ru/eng/ivm/y2019/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Krivonosov, V. A. Lukyanov, “Uravneniya dualnosti na 4-mnogoobrazii konformnoi svyaznosti bez krucheniya i nekotorye ikh resheniya dlya nulevoi signatury”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:2 (2019), 207–228  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:123
    Full text:5
    References:12
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020